About the Journal


The Australasian Journal of Combinatorics publishes high quality original research papers and survey articles in all branches of combinatorics.

Publication Frequency

Three volumes of the Australasian Journal of Combinatorics are published each year; each volume currently contains three parts.

Abstracting and Indexing

  • MathSciNet (Mathematical Reviews)
  • Zentralblatt MATH
  • Scopus
  • Emerging Sources Citation Index
  • DBLP Computer Science Bibliography
  • Google Scholar
  • ICI Journals Master List

Open Access Policy

The Australasian Journal of Combinatorics is a proud member of the Mathematics in Open Access and Free Journal Network which promote free access to publications for all authors and readers. The journal adheres to the principles of Fair Open Access.

Journal Information

The journal is published for the Combinatorial Mathematics Society of Australasia (CMSA) by The University of Queensland.

The official abbreviation of the journal is Australas. J. Combin.

ISSN: 2202-3518 (online only, from Volume 58, 2014)
ISSN: 1034-4942 (paper, Volumes 1-57)


We gratefully acknowledge the work of our referees who generously give their time and expertise to review our submissions.

We thank The University of Queensland for hosting the journal and providing IT support.


Email: ajc@maths.uq.edu.au

ISSN: 2202-3518 (online only, from Volume 58, 2014); ISSN: 1034-4942 (paper, Volumes 1-57)

Contact: ajc@maths.uq.edu.au